# SDR SIMA20150925005

- Difficulty date: September 25, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 38,314 hours, 35,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 14525599001
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY WASTE BUCKET HAS CORROSION ON AFT SIDE OF FLAPPER VLV.  PERFORMED PERMANENT REPAIR, INSTALLED DOUBLE IAW SRM 53-31-02.
